Sufficient Conditions on the Exponential Stability of Neutral Stochastic Differential Equations with Time-Varying Delays
Yanwei Tian and
Baofeng Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
The exponential stability is investigated for neutral stochastic differential equations with time-varying delays. Based on the Lyapunov stability theory and linear matrix inequalities (LMIs) technique, some delay-dependent criteria are established to guarantee the exponential stability in almost sure sense. Finally a numerical example is provided to illustrate the feasibility of the result.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/391461.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/391461.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:391461
DOI: 10.1155/2014/391461
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().